논문KCI 등재
ERRATUM TO \RINGS IN WHICH EVERY IDEAL CONTAINED IN THE SET OF ZERO-DIVISORS IS A D-IDEAL", COMMUN. KOREAN MATH. SOC. 37 (2022), NO. 1, PP. 45-56
대한수학회 (The Korean Mathematical Society)|2023.01|대한수학회논문집 (Communications of the KMS)|제38권 제1호|pp. 121-122
0
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
In this erratum, we correct a mistake in the proof of Proposition 2.7. In fact the equivalence $(3)\Longleftarrow (4)$ ``$R$ is a quasi-regular ring if and only if $R$ is a reduced ring and every principal ideal contained in $Z(R)$ is a 0-ideal'' does not hold as we only have $Rx\subseteq O(S)$.
참고문헌 (1)
- Adam Anebri, "Rings in which every ideal contained in the set of zero-divisors is a d-ideal", 대한수학회논문집, 37(1), pp.45~56 (2022), 대한수학회[DOI]
관련 논문AI추천
Corrigendum to ``On a generalization of right duo rings" [Bull. Korean Math. Soc. 53 (2016), no. 3, 925--942]이양, 곽태근, 김남균대한수학회 · 대한수학회보2018 · 제55권 제2호Erratum to "Multiplication modules whose endomorphism rings are integral domains, Bull. Korean Math. Soc. 47 (2010), NO. 5, 1053--1066"이상철대한수학회 · 대한수학회보2010 · 제47권 제6호Rings in which every ideal contained in the set of zero-divisors is a d-idealAbdeslam Mimouni, Adam Anebri, Najib Mahdou대한수학회 · 대한수학회논문집2022 · 제37권 제1호CORRIGENDUM TO "INSERTION-OF-FACTORS-PROPERTY WITH FACTORS MAXIMAL IDEALS" [J. KOREAN MATH. SOC. 52 (2015), NO. 3, PP. 649-661]이양, 류성주, 성효진, 윤상조, 정다운, Hai Lan Jin대한수학회 · 대한수학회지2018 · 제55권 제5호Correction to “On prime near-rings with generalized (σ,τ)derivations, Kyungpook Math. J., 45(2005), 249–254”Gbrel Albkwre, Hassan J. Al Hwaeer, Neset Deniz Turgay경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2020 · 제60권 제2호A note on $\phi$-Pr\"{u}fer $v$-multiplication ringsXiaolei Zhang대한수학회 · 대한수학회보2022 · 제59권 제5호
이 간행물의 다른 논문 (25건)
On Noetherian pseudo-prime spectrum of a topological le-moduleManas Kumbhakar, Anjan Kumar Bhuniyapp. 1-9A question about maximal non $\phi$-chained subringsAtul Gaur, Rahul Kumarpp. 11-19The homology regarding to e-exact sequencesAmin Mahamad Zebari, Ismael Akraypp. 21-38On the 2-absorbing submodules and zero-divisor graph of equivalence classes of zero divisorsYasaman Sadatrasul, Shiroyeh Payrovipp. 39-46Terracini loci of codimension $1$ and a criterion for partially symmetric tensorsEdoardo Ballicopp. 47-53
